# SDR AALA20150104008

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 74,745 hours, 39,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SPLICE AT STATION 200 & LONGERON 23 LT HAS GOUGE.  R & R SPLICE IAW AARD 51-00-05-1, DWG 9911518 & SRM 51-30-05.
